# SDR QXEA9801581

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY DOOR FORWARD TRACK SEAL IS MISSING COVER ON RIVET ATTACH STRIP.  REPAIRED IAW FOKKER SRM 51-31-05.
